# SDR AALA20030608

- Difficulty date: May 27, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - FLT 870 - EN ROUTE LAS-DFW, ON TAKEOFF ABOUT TWO MINUTES INTO FLIGHT THE TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED, ACCOMPLISHED PROCEDURES AND LIGHT EXTINGUISHED, LIGHT THEN ILLUMINATED ABOUT 30 SECONDS LATER AND FLIGHT ABORTED, RETURNED AND LANDED LAS WITHOUT INCIDENT.  READJUSTED THE INBOARD LEFT PRIMARY HEAT EXCHANGER CLAMP, PERFORMED LEAK CHECK WITH THE APU AND THEN WITH BOTH ENGINES AT IDLE.  REVEALED NO LEAKS, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
